Open Access
Translator Disclaimer
october 2014 Differences of Quermass- and Dual Quermassintegrals of Blaschke-Minkowski and Radial Blaschke-Minkowski Homomorphisms
Yibin Feng, Weidong Wang, Jun Yuan
Bull. Belg. Math. Soc. Simon Stevin 21(4): 577-592 (october 2014). DOI: 10.36045/bbms/1414091004

Abstract

In this article, we establish Minkowski, Brunn-Minkowski and Aleksandrov-Fenchel type inequalities for differences of quermass- and dual quermassintegrals of mixed Blaschke-Minkowski and mixed radial Blaschke-Minkowski homomorphisms.

Citation

Download Citation

Yibin Feng. Weidong Wang. Jun Yuan. "Differences of Quermass- and Dual Quermassintegrals of Blaschke-Minkowski and Radial Blaschke-Minkowski Homomorphisms." Bull. Belg. Math. Soc. Simon Stevin 21 (4) 577 - 592, october 2014. https://doi.org/10.36045/bbms/1414091004

Information

Published: october 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1307.52002
MathSciNet: MR3271322
Digital Object Identifier: 10.36045/bbms/1414091004

Subjects:
Primary: 52A20 , 52A40

Keywords: dual quermassintegrals , mixed Blaschke-Minkowski homomorphisms , mixed radial Blaschke-Minkowski homomorphisms , quermassintegrals

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.21 • No. 4 • october 2014
Back to Top